Alert archive / Hawaii / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Jan 30, 2025, 7:18 PM HST for Kalawao County, Hawaii. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2025, 7:18 PM HST (05:18 UTC)
- Expired
- Jan 30, 2025, 11:59 PM HST
- In force
- 5 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Kalawao County, HI
The radar
The Molokai radar (PHMO), 19 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 5.3 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
878
WGHW50 PHFO 310518
FFWHFO
HIC009-310730-
/O.NEW.PHFO.FF.W.0004.250131T0518Z-250131T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Honolulu HI
718 PM HST Thu Jan 30 2025
The National Weather Service in Honolulu has issued a
* Flash Flood Warning for...
The island of Molokai in Maui County
* Until 930 PM HST.
* At 718 PM HST, rainfall continues to increase across Molokai with
rates of 1 to 2 inches per hour over many parts of the island.
Additional rainfall will continue to move over the area over the
next several hours. Highway 450 will likely become impassable at
multiple locations between Kaunakakai and Pukoo.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flooding in drainages, streams, rivers, roads,
properties, and other low-lying areas. Public road
closures possible in some areas. Landslides are
possible in steep terrain.
* Some locations that will experience flash flooding include...
Kaunakakai, Kualapuu, Hoolehua, Kalaupapa National Park, Kawela,
Kamalo, Maunaloa, Ualapue, Kepuhi, Pukoo, Halawa Valley and
Molokai Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away from streams, rivers, drainage ditches, and culverts, even
if they are currently dry.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
This warning may need to be extended beyond 930 PM HST if flooding
persists.
This Flash Flood Warning replaces the previously issued Flood
Advisory that was in effect for The island of Molokai in Maui County.
LAT...LON 2119 15677 2116 15670 2110 15674 2103 15688
2107 15725 2110 15733 2119 15727 2123 15727
2124 15725 2120 15701 2123 15699 2123 15697
2119 15694 2118 15691
FLASH FLOOD...RADAR INDICATED
$$
KODAMA3 follow-up statements
630
WGHW50 PHFO 310709
FFWHFO
HIC009-311030-
/O.EXT.PHFO.FF.W.0004.000000T0000Z-250131T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Honolulu HI
909 PM HST Thu Jan 30 2025
The National Weather Service in Honolulu has extended the
* Flash Flood Warning for...
The island of Molokai in Maui County
* Until 1230 AM HST.
* At 909 PM HST, a band of intense rainfall was moving over east
Molokai near Kamalo and Pukoo with rates of 2 to 3 inches per
hour. The Kawela Gulch gage indicated water levels that result in
the closure of Highway 450 at several locations from Kaunakakai to
Pukoo.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Stream Gauges.
IMPACT...Flooding in drainages, streams, rivers, roads,
properties, and other low-lying areas. Public road
closures possible in some areas. Landslides are
possible in steep terrain.
* This warning includes the entire island of Molokai.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away from streams, rivers, drainage ditches, and culverts, even
if they are currently dry.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
This warning may need to be extended beyond 1230 AM HST if flooding
persists.
LAT...LON 2119 15677 2116 15670 2110 15674 2103 15688
2107 15725 2110 15733 2119 15727 2123 15727
2124 15725 2120 15701 2123 15699 2123 15697
2119 15694 2118 15691
FLASH FLOOD...GAUGE INDICATED
$$
KODAMA911
WGHW70 PHFO 310819
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
1019 PM HST Thu Jan 30 2025
HIC009-311030-
/O.CON.PHFO.FF.W.0004.000000T0000Z-250131T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maui HI-
1019 PM HST Thu Jan 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM HST FRIDAY
FOR THE ISLAND OF MOLOKAI IN MAUI COUNTY...
At 1019 PM HST, radar indicated that rainfall has eased over Molokai
but runoff levels remain high. Another area of heavy rainfall is
moving toward the island from the southwest with rates of 1 to 2
inches per hour. This rainfall is expected to keep runoff levels
elevated for several more hours.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Stream Gauges.
IMPACT...Flooding in drainages, streams, rivers, roads,
properties, and other low-lying areas. Public road
closures possible in some areas. Landslides are possible
in steep terrain.
This warning includes the entire island of Molokai.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away from streams, rivers, drainage ditches, and culverts, even
if they are currently dry.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2119 15677 2116 15670 2110 15674 2103 15688
2107 15725 2110 15733 2119 15727 2123 15727
2124 15725 2120 15701 2123 15699 2123 15697
2119 15694 2118 15691
FLASH FLOOD...GAUGE INDICATED
$$
KODAMA498
WGHW70 PHFO 310959
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
1159 PM HST Thu Jan 30 2025
HIC009-311009-
/O.CAN.PHFO.FF.W.0004.000000T0000Z-250131T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maui HI-
1159 PM HST Thu Jan 30 2025
...FLASH FLOOD WARNING IS CANCELLED FOR THE ISLAND OF MOLOKAI IN
MAUI COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat.
A Flood Watch remains in effect until 200 PM HST Friday for
Kahoolawe, Lanai, Maui, Molokai, and the Big Island.
&&
LAT...LON 2119 15677 2116 15670 2110 15674 2103 15688
2107 15725 2110 15733 2119 15727 2123 15727
2124 15725 2120 15701 2123 15699 2123 15697
2119 15694 2118 15691
$$
KODAMAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Jan 30, 3:39 PM HST, 3 hours 39 minutes earlier.
Area forecast discussion, Jan 30, 3:39 PM HST, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 339 PM HST Thu Jan 30 2025 .SYNOPSIS... Heavy showers and thunderstorms, a few of which may be severe, will shift from Oahu this evening to Maui County overnight into Friday. These storms will bring intense rain rates capable of producing flash flooding. Strong to severe winds southwest winds are also possible. Conditions will gradually improve with cooler and drier air building in behind the front Friday night through the weekend. Cool and breezy trade wind weather is expected through the first half of next week. && .DISCUSSION... The forecast area remains entrenched in the warm sector of a 986mb low positioned about 500 miles north of Kauai, or near 30N, at press time. Strong, deep layer southwesterlies persist this afternoon with gusts in excess of 50 mph measured on each island. Background warm advection is generally preventing higher end winds from mixing to the surface, as expected, but downsloping north and east of terrain in addition to convective forcing has nonetheless produced numerous strong wind gusts across the state many of which have been accompanied by downed trees and power lines. The nature of the wind threat will remain unchanged through tonight and the High Wind Watch looks to be in good shape through noon HST Friday. A moderately unstable and strongly sheared airmass remains in place over Oahu and points east. The Severe Thunderstorm Watch will remain in effect until 6pm, mainly for thunderstorm wind gusts up to 60 mph. Model guidance has varied in their depictions of the convective evolution this afternoon into tonight. Generally speaking, warm sector convection has been too widespread in the global models and propagates eastward much too quickly in the high res guidance. Instead, convection remains anchored along the mid-level instability gradient, or the western edge of the unstable airmass which has resided over the island of Oahu for the balance of the day. Several waves of rainfall have already impacted the island with intense rain rates of 1-4"/hour observed. The latest GFS guidance indicates the mid-level/700mb instability gradient shifting east of Oahu into Maui County between roughly 6pm and midnight. During this time, convection should finally show a tendency to migrate eastward and will refocus heavy rain over Molokai, Lanai, and Maui (particularly leeward areas) for the remainder of the overnight period. The high res guidance is once again hinting that heavy rain will shift east of Maui by Friday morning, but at this point this appears highly suspect as the instability gradient will reside over Maui for the entirety of the day on Friday. These solutions are treated with extreme caution, and suspect the flash flood threat for the island of Maui will continue well into Friday. The forecast for Maui is therefore unchanged for Friday and higher end pops remain in place. This outcome would likewise delay the onset of heavy rain over the Big Island (and snow over the summits). The instability gradient shifts over the Big Island late Friday into Friday night as low pressure pulls away and forcing diminishes potentially limiting any flash flood threat there. The forecast over the eastern end of the state remains largely unchanged at the moment but will be subject to revision as convective trends through tonight become more clear. Finally, the cold front itself will reach Kauai tonight around midnight, falling apart as forcing weakens and dry air aloft spreads over existing frontal moisture. Flood potential will be limited by this time. Little will remain of the front once it reaches Oahu during the predawn hours Friday. This may allow the Flood Watch to expire early over the western portion of the state. Pleasant, dry post-frontal airmass filters in over Kauai and Oahu for the weekend as trades return. && .AVIATION... An active weather pattern will continue across the state into Friday morning as a deep low pressure system passes to the north. A cold front approaches from the northwest, while a convergence band has set up over Oahu and Maui County late this afternoon producing intense thunderstorms/lightning, localized strong turbulence, reduced visibility and lowered ceilings, and mountain obscurations. AIRMET Sierra is posted for IFR conditions over Oahu, Molokai and Maui entire island. AIRMET Sierra is also in effect for tempo mountain obscurations above 2000 feet for Kauai (also the entire island). AIRMET Tango is posted for tempo moderate turbulence below 10,000 feet, and also from FL270 to FL400 (entire state). Strong sustained winds and downsloping gusts are expected along north and east sides of the islands, and AIRMET tango is posted for sustained winds of 30 knots or greater. Light icing is expected in layer 14,000 feet to FL240. These hazards will likely continue through Friday morning before the cold front slides past Kauai and quickly lifts northeastward. The quickly evolving weather situation should be closely monitored for upates. Check for AIRMET and SIGMET updates on our website and on the Graphical Forecast for Aviation tool. && .MARINE... A strengthening 994mb low centered few hundred miles northwest of Kauai will continue to move eastward and pass north of the islands on Friday. Latest radar imagery is showing a line of strong to severe thunderstorms around Oahu this afternoon with damaging winds and waterspouts possible. The threat for strong to severe thunderstorms should gradually shift eastward tonight with Maui and Big Island waters expected to be impacted tonight into Friday. Special Marine Warnings have been ongoing over the coastal waters due to the strong thunderstorms producing gusts above 50 kt. A Gale Warning remains in effect for the waters around Kauai, and a Small Craft Advisory is posted for the remaining coastal waters. The Gale Warning should expire later tonight, but Small Craft Advisories will be likely for Friday. Moderate to fresh W to NW winds with improving weather trends will quickly build in after the front passes through each island. The front should be pushing through the western half of the state on Friday and the eastern half of the state Friday night into Saturday. Moderate to locally strong NE trade winds will develop by Sunday as high pressure builds far NW of the islands. Nearshore buoys are showing the new long-period N swell filling in this afternoon. This swell should peak this evening into tonight then slowly decline on Friday. The low passing N of the state continued to intensify during the day today with the daytime ASCAT pass showing a small fetch of 50 knots directed toward the state. This low will produce a wide range of swells with directions ranging anywhere from the SW to NNE through Saturday. The largest pulse will likely be with the fetch of 50 knot winds seen earlier today. This swell should fill in on Friday and could cause surf to reach advisory thresholds during the day Friday. A similar sized or slightly larger N to NNE swell is possible Sunday into early next week and surf may once again reach advisory thresholds. A couple moderate sized WNW swells are also expected, a smaller one this weekend, and a slightly larger one from Monday into Wednesday with the peak on Tuesday. Rough and choppy surf along south and west facing shores, due to the strong to gale force kona winds will peak tonight and steadily decrease on Friday as the winds ease. && .FIRE WEATHER... Critical fire conditions not expected during the forecast period. && .HFO WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for Niihau-Kauai Leeward- Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe-Maui Windward West- Maui Leeward West-Haleakala Summit-Kona-Kohala-Big Island Interior-Kauai North-Kauai East-Kauai South-East Honolulu- Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai- Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu- South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North. High Wind Warning until noon HST Friday for Niihau-Kauai Leeward- Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-Kahoolawe-Maui Windward West- Maui Leeward West-Kona-Kohala-Big Island Interior-Kauai North- Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain- Koolau Windward-Koolau Leeward-Molokai-Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry- South Haleakala-Big Island South-Big Island Southeast-Big Island East-Big Island North. High Wind Warning until 6 PM HST Friday for Haleakala Summit. High Wind Warning until 6 AM HST Saturday for Big Island Summits. Winter Storm Warning until 6 AM HST Saturday for Big Island Summits. Gale Warning until 6 AM HST Friday for Kauai Northwest Waters- Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel. Small Craft Advisory until 6 AM HST Friday for Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters-Maui County Leeward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Windward Waters-Big Island Leeward Waters-Big Island Southeast Waters. && DISCUSSION...JVC AVIATION...Foster MARINE...Kino FIRE WEATHER...JVC
In the hours before
Special weather statement, Jan 30, 2:14 PM HST, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Honolulu HI
214 PM HST Thu Jan 30 2025
HIZ003-029-310045-
Kauai North HI-Kauai Southwest HI-
214 PM HST Thu Jan 30 2025
...A STRONG THUNDERSTORM WILL IMPACT KAUAI IN KAUAI COUNTY THROUGH
245 PM HST...
At 212 PM HST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Barking Sands, or 31 miles west of Lihue, moving
northeast at 40 mph. This thunderstorm will move near Barking Sands
and Kekaha at approximately 230 PM HST.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kekaha, Mana, Waimea, Barking Sands, Polihale, Pakala Village, and
Waimea Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2196 15957 2192 15964 2196 15967 2199 15977
2202 15979 2206 15979 2211 15974 2214 15973
TIME...MOT...LOC 0012Z 237DEG 36KT 2194 15985
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WroeLocal storm report, Jan 30, 2:27 PM HST, 4 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
227 PM HST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM Non-Tstm Wnd Dmg 4 WNW Hilo 19.72N 155.14W
01/30/2025 Hawaii HI Public
Waianuenue Avenue in South Puna is closed in
Piihonua (above bridge) due to down trees
and fallen power lines.
&&
MMBLocal storm report, Jan 30, 4:28 PM HST, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
428 PM HST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Landslide 1 NNW Waihee 20.94N 156.52W
01/30/2025 Maui HI Dept of Highways
A boulder is blocking one lane on Kahekili
Highway at mile marker 5 in the vicinity of
Waihee River.
&&
MMBLocal storm report, Jan 30, 5:21 PM HST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
521 PM HST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg 1 E Ala Moana Beach Par 21.29N 157.84W
01/30/2025 Honolulu HI Public
tree fell on 2 cars.
&&
MMBLocal storm report, Jan 30, 5:45 PM HST, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
545 PM HST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg 1 E Ala Moana Beach Par 21.29N 157.84W
01/30/2025 Honolulu HI Dept of Highways
Keeaumoku St. both directions closed between
Kapiolani Blvd. and Makaloa St. due to a
down tree.
&&
MMBSpecial weather statement, Jan 30, 6:32 PM HST, 46 minutes before
Special Weather Statement
National Weather Service Honolulu HI
632 PM HST Thu Jan 30 2025
HIZ037-039>041-310530-
Molokai Windward HI-Molokai North HI-Molokai Leeward South HI-
Molokai West HI-
632 PM HST Thu Jan 30 2025
...STRONG THUNDERSTORMS WILL IMPACT MOLOKAI IN MAUI COUNTY THROUGH
730 PM HST...
At 632 PM HST, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles south of Hawaii Kai to 25 miles south
of Manoa to 32 miles south of Honolulu. Movement was northeast at 45
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hoolehua, Maunaloa, Kualapuu, Kepuhi, Kalaupapa National Park, and
Molokai Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2120 15719 2118 15701 2121 15698 2121 15696
2110 15704 2111 15710 2109 15714 2109 15730
2111 15731 2119 15725 2123 15725
TIME...MOT...LOC 0432Z 246DEG 37KT 2107 15773 2098 15768 2085 15777
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JelsemaThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 2:09 PM HST | Special Marine Warning | HFO | 49 min | |
| Jan 30, 2:14 PM HST | Special Weather Statement | HFO | Kauai | 31 min |
| Jan 30, 2:53 PM HST | Special Marine Warning | HFO | 52 min | |
| Jan 30, 3:16 PM HST | Severe Thunderstorm Warning | HFO | Honolulu | 29 min |
| Jan 30, 3:35 PM HST | Special Marine Warning | HFO | 55 min | |
| Jan 30, 4:19 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 30, 4:27 PM HST | Special Marine Warning | HFO | 63 min | |
| Jan 30, 5:23 PM HST | Special Marine Warning | HFO | 97 min | |
| Jan 30, 6:22 PM HST | Areal Flood Advisory | HFO | Kalawao | 56 min |
| Jan 30, 6:23 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 30, 6:32 PM HST | Special Weather Statement | HFO | 58 min | |
| Jan 30, 6:34 PM HST | Areal Flood Advisory | HFO | Kalawao | 85 min |
| Jan 30, 6:52 PM HST | Severe Thunderstorm Warning | HFO | Kalawao | 53 min |
| Jan 30, 6:56 PM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 33 hr |
| Jan 30, 7:30 PM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Jan 30, 7:59 PM HST | Flash Flood Warning | HFO | Kalawao | 9 hr |
| Jan 30, 8:17 PM HST | Special Marine Warning | HFO | 118 min | |
| Jan 30, 8:26 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 30, 9:03 PM HST | Special Weather Statement | HFO | Kalawao | 57 min |
| Jan 30, 10:10 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 30, 10:25 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 31, 12:09 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 31, 12:24 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 31, 1:43 AM HST | Special Weather Statement | HFO | Kauai | 62 min |
| Jan 31, 1:53 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 31, 2:08 AM HST | Areal Flood Advisory | HFO | Hawaii | 62 min |
| Jan 31, 2:08 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 31, 3:10 AM HST | Flash Flood Warning | HFO | Hawaii | 5 hr |
| Jan 31, 4:08 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 31, 4:50 AM HST | Wind Advisory | HFO | Hawaii, Kalawao | 4 hr |
| Jan 31, 6:16 AM HST | Special Marine Warning | HFO | 98 min | |
| Jan 31, 6:18 AM HST | Special Weather Statement | HFO | Hawaii | 57 min |
| Jan 31, 7:22 AM HST | Special Weather Statement | HFO | Hawaii | 23 min |
| Jan 31, 7:59 AM HST | Flash Flood Warning | HFO | Hawaii | 3 hr |
| Jan 31, 8:34 AM HST | Special Marine Warning | HFO | 56 min | |
| Jan 31, 9:25 AM HST | Special Marine Warning | HFO | 65 min | |
| Jan 31, 9:38 AM HST | Special Weather Statement | HFO | 37 min | |
| Jan 31, 9:53 AM HST | Special Marine Warning | HFO | 67 min | |
| Jan 31, 10:37 AM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
Nearby
Flash Flood Warnings in Hawaii, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.